# SDR DXTA2021111651980

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 1,845 hours, 1,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006296
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: REPEAT WRITEUP. WITH POWER OFF AND BATTERIES DISCONNECTED, BOTH OVERWING EMER LIGHTS, SEATS 5,7,&8 EMER LIGHTS SND LAV EXIT LIGHTS REMAIN ON. // SIGNOFF //  REMOVED #2 AND # 3 EMERGENCY BATTERIES DUE TO LOW AND INSTALLED REPAIRED BATTERIES IAW 33-50-06 OPS CHECK GOOD
